TITLE

Generalized coherent states for polynomial Weyl-Heisenberg algebras

AUTHOR(S)
Kibler, Maurice R.; Daoud, Mohammed
PUB. DATE
August 2012
SOURCE
AIP Conference Proceedings;Aug2012, Vol. 1472 Issue 1, p60
SOURCE TYPE
Conference Proceeding
DOC. TYPE
Article
ABSTRACT
It is the aim of this paper to show how to construct á la Perelomov and á la Barut-Girardello coherent states for a polynomial Weyl-Heisenberg algebra. This algebra depends on r parameters. For some special values of the parameter corresponding to r = 1, the algebra covers the cases of the su(1,1) algebra, the su(2) algebra and the ordinary Weyl-Heisenberg or oscillator algebra. For r arbitrary, the generalized Weyl-Heisenberg algebra admits finite or infinite-dimensional representations depending on the values of the parameters. Coherent states of the Perelomov type are derived in finite and infinite dimensions through a Fock-Bargmann approach based on the use of complex variables. The same approach is applied for deriving coherent states of the Barut-Girardello type in infinite dimension. In contrast, the construction of á la Barut-Girardello coherent states in finite dimension can be achieved solely at the price to replace complex variables by generalized Grassmann variables. Finally, some preliminary developments are given for the study of Bargmann functions associated with some of the coherent states obtained in this work.
ACCESSION #
79137500

 

Related Articles

  • Generalized fermion algebra. Chung, Won Sang; Daoud, Mohammed // Modern Physics Letters A;Mar2014, Vol. 29 Issue 9, p-1 

    A one-parameter generalized fermion algebra ℬκ(1) is introduced. The Fock representation is studied. The associated coherent states are constructed and the polynomial representation, in the Bargmann sense, is derived. A special attention is devoted to the limiting case κ → 0,...

  • Interaction between the molecular coherent states for a discrete variable harmonic oscillator and the coherent radiation. Drăgănescu, Gheorghe Eugen // AIP Conference Proceedings;Aug2012, Vol. 1472 Issue 1, p47 

    We used the dicrete variable three-dimmensional Charlier oscillator. For a system of molecules interacting with the coherent radiation field the temporal variation of the refractive index has been established.

  • Classifying real polynomial pencils. Borcea, Julius; Shapiro, Boris // IMRN: International Mathematics Research Notices;2004, Vol. 2004 Issue 69, p3689 

    We identify ℝℙn with the space of real homogeneous polynomials of degree n in two variables considered up to a scalar factor. The standard discriminant Dn+1⊂ℝℙn is Whitney-stratified according to the number and the multiplicities of multiple real zeros. A real...

  • Grassmannian Legendre functions. Chan, Fuk-Lok; Lau, Kim-Ming; Finkelstein, Robert J. // Journal of Mathematical Physics;Aug92, Vol. 33 Issue 8, p2688 

    The Grassmannian analogues of the Legendre polonomials are obtained from the corresponding Grassmannian Hermite multinomials. The generating function, recurrence relations, and differential equation are given. In contrast to the Hermitian case there is no Berezin weight function that...

  • Cluster algebras of infinite rank. Grabowski, Jan E.; Gratz, Sira // Journal of the London Mathematical Society;Apr2014, Vol. 89 Issue 2, p337 

    Holm and Jørgensen showed the existence of a cluster structure on a certain category D that shares many properties with finite type A cluster categories and that can be fruitfully considered as an infinite analogue of these. In this work, we determine fully the combinatorics of this cluster...

  • A Geometric Method for Model Reduction of Biochemical Networks with Polynomial Rate Functions. Samal, Satya; Grigoriev, Dima; Fröhlich, Holger; Weber, Andreas; Radulescu, Ovidiu // Bulletin of Mathematical Biology;Dec2015, Vol. 77 Issue 12, p2180 

    Model reduction of biochemical networks relies on the knowledge of slow and fast variables. We provide a geometric method, based on the Newton polytope, to identify slow variables of a biochemical network with polynomial rate functions. The gist of the method is the notion of tropical...

  • New approach to generating functions of single- and two-variable even- and odd-Hermite polynomials and applications in quantum optics. Jia, Fang; Xu, Shuang; Hu, Li-Yun; Duan, Zhenglu; Huang, Jie-Hui // Modern Physics Letters B;Dec2014, Vol. 28 Issue 32, p-1 

    Using the IWOP technique and completeness of representation, we obtain the integral expressions of single- and two-variable Hermite polynomials. Based on this, we further derive the generating functions of single- and two-variable even- and odd-Hermit polynomials. This method seems more concise...

  • Symplectic manifolds, coherent states, and semiclassical approximation. Rajeev, S. G.; Kalyana Rama, S.; Sen, Siddhartha // Journal of Mathematical Physics;May94, Vol. 35 Issue 5, p2259 

    The symplectic structure and Hamiltonian dynamics for a class of Grassmannian manifolds are described here. Using the two-dimensional sphere (S²) and disc (D²) as illustrative cases, we write their path integral representations using coherent state techniques. These path integrals can be...

  • Coherent states over Grassmann manifolds and the WKB exactness in path integral. Fujii, Kazuyuki; Kashiwa, Taro; Sakoda, Seiji // Journal of Mathematical Physics;Feb96, Vol. 37 Issue 2, p567 

    Formulates coherent states over Grassmann manifolds to argue the WKB exactness in the path integral representation of a character formula. Localization of Duistermaat-Heckman; Proportionality of the exponent of the path integral formula to an integer labeling the U(N) representation; Mechanism...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics